# SDR SIMA20160118002

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 31,285 hours, 26,395 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 6102
- Condition: Inoperative
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NUMBER 1 HYD QTY LOW ADVISORY ON EICAS UPON TAKEOFF & LG RETRACTION INDICATION IN THE AMBER.  FOUND HYD 1 LOW & HYD 2 TO BE HIGH, INSPECTED HYD SYS 1 FOR LEAKS, NO LEAKS NOTED.  R & R 1 & 4 BRAKE SHUTTLE VLVS IAW AMM 32-49-03.  OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD.  REF AML 3994137 ITEM 1 FOR FURTHER CORRECTIVE ACTION.  SERVICED HYD SYS 1 IAW AMM-12-13-01.  SHUTTLE VLV PN 211-118 & SN 5164 NR 4.
